# SDR ABXA010668

- Difficulty date: January 12, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,359 hours, 24,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STATION LONGERON 29 LEFT AND LONGERON 30 LEFT Z-ANGLE CORRODED.  REMOVED CORRODED FITTING.  RECEIVED NEW FITTING P/N 3755822-505N.  FABRICATED REPAIR ANGLES IAW DC-8 SRM 53-2-0.  INSTALLED Z-FITTING AND REPAIR ANGLES IAW DC-8 SRM 53-2-0.
